Fully-discrete H1-Galerkin mixed finite element method for pseudo-parabolic integro-differential equations

Fengxin Chen

Abstract


In this paper, we discuss a fully-discrete $H^1$-Galerkin mixed finite element method for pseudo-parabolic integro-differential equations in one dimensional case. Optimal order error estimates for the scalar unknown and its gradient in $L^2$-norms and $H^1$-norms are obtained.


Full Text: PDF

How to Cite this Article:

Fengxin Chen, Fully-discrete H1-Galerkin mixed finite element method for pseudo-parabolic integro-differential equations, Journal of Mathematical and Computational Science, Vol 3, No 2 (2013), 631-640

Copyright © 2013 Fengxin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS